Hi i have seen a doctor and used all kinds of antifungal medications (Nystatin, Nystatin w/ triamcinalone, clotrimazole, tincatin, and even an oral antifungal med, and others) to treat what doctors and myself have assumed was fungal on my groin, anal, scodum area. I also have developed a ton of itchy bumps that look like zits and they pop like a zit too on my upper legs and the backs of my calfs. It all itches really realy bad and often keeps me up at night. Ive included pictures of what my upper legs look like right now and these bumps I some times get on my groin and anal areas as well. You can click on the pictures to make them bigger. Any ideas or suggestions or diagnosis would be greatly appreciated as I have been dealing with this for several years now and I sooooo tired of it. Thanks!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?